My period started on the 1st November and lasted for about 5 days as usual. I had sex the day after with my boyfriend but the condom spilt. Naturally, I worried and took Levonelle the day after. I've taken it before and it has been fine. But yesterday, I noticed I started to bleed. It was only the 13th yesterday, I'm no where near my period date as I only finished not so long ago. I feel quite worried. Is this normal? The blood is quite dark and it seems to be getting heavier. Any idea what it is and when it will end? Is my cycle messed up?
The bleeding after post coital pill is not period bleeding but breakthrough bleeding. There is nothing to worry if you got it after taking the post coital pill.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.